Show simple item record

dc.contributor.authorHe, Rui ( )
dc.contributor.authorLiu, Xiangqing ( )
dc.date.accessioned2021-08-19T19:50:21Z
dc.date.available2021-08-19T19:50:21Z
dc.date.issued2021-01-25
dc.identifier.citationHe, R., & Liu, X. (2021). Localized nodal solutions for parameter-dependent quasilinear Schrödinger equations. Electronic Journal of Differential Equations, 2021(05), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14402
dc.description.abstractIn this article, we apply a new variational perturbation method to study the existence of localized nodal solutions for parameter-dependent semiclassical quasilinear Schrödinger equations, under a certain parametric conditions.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuasilinear Schrödinger equationen_US
dc.subjectPerturbation methoden_US
dc.subjectTruncation techniqueen_US
dc.subjectNodal solutionen_US
dc.titleLocalized nodal solutions for parameter-dependent quasilinear Schrödinger equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record